RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2004, Volume 49, Issue 1, Pages 126–144 (Mi tvp239)  

This article is cited in 2 scientific papers (total in 2 papers)

Adaptive estimation of distribution density in the basis of algebraic polynomials

R. Rudzkis, M. Radavicius

Institute of Mathematics and Informatics

Abstract: This paper is devoted to the problem of adaptive statistical estimation of the distribution density defined on a finite interval. Projective-type estimators in the basis of Jacobi polynomials is considered. An adaptive statistical estimator, which is asymptotically minimax in the case of mean-square losses for all sets from a certain family of contracting sets of functions having different smoothness, is constructed. The smoothness conditions are stated in terms of $L_2$-norms of residuals of distribution densities when approximating them by linear combinations of a finite number of the first Jacobi polynomials. Extension of the result to other orthonormal bases possessing some natural regularity properties is also discussed.

Keywords: adaptive estimation, locally minimax estimation, Jacobi polynomials, projective-type estimators, mean-square losses.

DOI: https://doi.org/10.4213/tvp239

Full text: PDF file (1605 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2005, 49:1, 93–109

Bibliographic databases:

Received: 23.01.2001
Revised: 28.05.2003
Language:

Citation: R. Rudzkis, M. Radavicius, “Adaptive estimation of distribution density in the basis of algebraic polynomials”, Teor. Veroyatnost. i Primenen., 49:1 (2004), 126–144; Theory Probab. Appl., 49:1 (2005), 93–109

Citation in format AMSBIB
\Bibitem{RudRad04}
\by R.~Rudzkis, M.~Radavicius
\paper Adaptive estimation of distribution density
in the basis of algebraic polynomials
\jour Teor. Veroyatnost. i Primenen.
\yr 2004
\vol 49
\issue 1
\pages 126--144
\mathnet{http://mi.mathnet.ru/tvp239}
\crossref{https://doi.org/10.4213/tvp239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141333}
\zmath{https://zbmath.org/?q=an:1089.62038}
\transl
\jour Theory Probab. Appl.
\yr 2005
\vol 49
\issue 1
\pages 93--109
\crossref{https://doi.org/10.1137/S0040585X97980890}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228185300006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp239
  • https://doi.org/10.4213/tvp239
  • http://mi.mathnet.ru/eng/tvp/v49/i1/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Efromovich S., “Adaptive estimation of and oracle inequalities for probability densities and characteristic functions”, Annals of Statistics, 36:3 (2008), 1127–1155  crossref  mathscinet  zmath  isi  scopus
    2. Saadi N. Adjabi S. Gannoun A., “The Selection of the Number of Terms in An Orthogonal Series Cumulative Function Estimator”, Stat. Pap., 59:1 (2018), 127–152  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:183
    Full text:44
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019